MathSciNet Relay Station
MathSciNet bibliographic data
MR2927677 53C20 (34C10)
Mastrolia, Paolo; Rimoldi, Michele; Veronelli, Giona Myers-type theorems and some related oscillation results. J. Geom. Anal. 22 (2012), no. 3, 763–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement